# SDR N6WA20120722001

- Difficulty date: July 22, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N166GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10266
- Aircraft time: 11,112 hours, 7,435 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Failed
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FREE FALLS.
